Síndrome de sensibilidad a fármacos con eosinofilia y síntomas sistémicos debido a la carbamazepina. Caso pediátrico

Rocío del P. Pereira-Ospina, Ana M. Bejarano-Quintero, José M. Suescún-Vargas, Javier Y. Pinzón-Salamanca

Resultado de la investigación: Contribución a una revistaArtículorevisión exhaustiva

3 Citas (Scopus)

Resumen

Severe skin reactions include Stevens-Johnson Syndrome, toxic epidermal necrolysis and Drug reaction with Eosinophilia and Systemic Symptoms (DRESS) syndrome, which are uncommon in the pediatric population (incidence 1/1000-10 000 children), but they have bad prognosis. Drug-sensitive Syndrome with eosinophilia and systemic symptoms consists in rash, hematological abnormalities, lymphadenopathy and organ involvement. We report the case of a 12-year-old male patient who developed this pathology after initiating anticonvulsant therapy with carbamazepine. We consider that it is important to be aware of this disease and to include it among the differential diagnoses in patients with similar conditions because this syndrome is life-threatening.

Título traducido de la contribuciónDrug reaction with eosinophilia and systemic symptoms due to carbamazepine. Pediatric case
Idioma originalEspañol
Páginas (desde-hasta)e433-e436
PublicaciónArchivos Argentinos de Pediatria
Volumen116
N.º3
DOI
EstadoPublicada - jun 2018

All Science Journal Classification (ASJC) codes

  • Pediatría, perinaltología y salud infantil

Huella

Profundice en los temas de investigación de 'Síndrome de sensibilidad a fármacos con eosinofilia y síntomas sistémicos debido a la carbamazepina. Caso pediátrico'. En conjunto forman una huella única.

Citar esto